# SDR SWIA2020021848536

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FITTING INSIDE CHANEL BETWEEN LBL9.00 AND LBL27.0 BETWEEN FS280.00 AND FS295.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   BLENDED FITTING INSIDE CHANNEL BETWEEN LBL9.00 AND LBL27.0 BETWEEN FS280.00 AND FS295.00 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM. REPLACED FITTING REF BOMBARDIER DRAWING, CRJ900 SRM. SEE CONTINUCE CARD FOR DETAILS.
